Randomly weighted self-normalized Lévy processes

Kevei Péter, Mason David M.: Randomly weighted self-normalized Lévy processes.
Stochastic Processes and their Applications, 123 (2). pp. 490-522. ISSN 0304-4149 (2013)

[img]
Preview
Text
Kevei_Mason_Self_normalized_Levy.pdf - Accepted Version

Download (415kB) | Preview
Item Type: Article
Journal or Publication Title: Stochastic Processes and their Applications
Date: 2013
Volume: 123
Number: 2
Page Range: pp. 490-522
ISSN: 0304-4149
Publisher: Elsevier
Faculty: Természettudományi és Informatikai Kar
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
Identification Number: 2143647
DOI id: https://doi.org/10.1016/j.spa.2012.10.002
Date Deposited: 2014. Jan. 09. 10:16
Last Modified: 2018. Sep. 12. 08:05
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/3866

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year